Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2006, Article ID 61023, 18 pages
http://dx.doi.org/10.1155/IJMMS/2006/61023

Three-dimensional fluctuating Couette flow through the porous plates with heat transfer

Department of Applied Mathematics, Vidyasagar University, Midnapore 721 102, India

Received 23 March 2006; Accepted 23 March 2006

Copyright © 2006 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [5 citations]

The following is the list of published articles that have cited the current article.

  • Sumathi, Arunachalam, and Radha, “Effect of magnetic field on three dimensional fluctuating couette slip flow past porous plates,” Applied Mathematical Sciences, vol. 8, no. 177-180, pp. 8809–8821, 2014. View at Publisher · View at Google Scholar
  • Y. Ali, M. A. Rana, and M. Shoaib, “Magnetohydrodynamic Three-Dimensional Couette Flow of a Maxwell Fluid with Periodic Injection/Suction,” Mathematical Problems in Engineering, vol. 2017, pp. 1–19, 2017. View at Publisher · View at Google Scholar
  • N Niranjana, M Vidhya, and A Govindarajan, “Couette flow of an incompressible fluid in a porous channel with mass transfer,” Journal of Physics: Conference Series, vol. 1000, pp. 012007, 2018. View at Publisher · View at Google Scholar
  • T. Lawanya, M. Vidhya, and A Govindarajan, “Couette flow through a porous medium with heat and mass transfer in the presence of tranverse magnetic field,” Journal of Physics: Conference Series, vol. 1000, pp. 012160, 2018. View at Publisher · View at Google Scholar
  • M. A. Rana, Y. Ali, and M. Shoaib, “Three-dimensional Couette flow of a Jeffrey fluid along periodic injection/suction,” Arabian Journal of Mathematics, 2018. View at Publisher · View at Google Scholar